# SDR RAIA201007100002

- Difficulty date: July 10, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N806HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145112
- Aircraft time: 26,159 hours, 24,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE PRE-FLIGHT INSPECTION THE FLIGHT CREW REPORTED NR 21 EMERGENCY LIGHT INOP.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE NR 21 LIGHT BULB.  SYSTEM OPS CHECKED GOOD.
